MathSciNet Relay Station
MathSciNet bibliographic data
MR782962 (86h:82056) 82A67 (60J15 82A25 82A43)
Brydges, David; Spencer, Thomas Self-avoiding walk in $5$ or more dimensions. Comm. Math. Phys. 97 (1985), no. 1-2, 125–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement